# SDR AALA201909049064

- Difficulty date: August 30, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FASTENER HOLE AT FR 353. REPLACED FASTENER HOLE PER SRM 51-40-02-0G AND DRAWING 141A5410.
